Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF MATHEMATICAL EXTENSION   2018 , Volume 12 , Number 2; Page(s) 63 To 72.
 
Paper: 

J-Armendariz Rings

 
 
Author(s):  SANAEI M., SAHEBI SH.*, HAJ SEYYED JAVADI H.
 
* department of mathematics, central tehran azad university, tehran, iran
 
Abstract: 
We introduce the notion of J-Armendariz rings, which are a generalization of weak Armendariz rings and investigate their properties. We show that local rings are J-Armendariz. Also, we prove that a ring R is J-Armendariz if and only if R[[x]] is J-Armendariz. It is shown that the J-Armendariz property is not Morita invariant. As a specific case, we show that the class of J-Armendariz rings lies properly between the class of one-sided quasi-duo rings and the class of perspective rings.
 
Keyword(s): Armendariz ring,Weak Armendariz ring,JArmendariz ring,Perspective ring,Quasi duo-ring
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

SANAEI, M., & SAHEBI, S., & HAJ SEYYED JAVADI, H. (2018). J-Armendariz Rings. JOURNAL OF MATHEMATICAL EXTENSION, 12(2), 63-72. https://www.sid.ir/en/journal/ViewPaper.aspx?id=668570



Vancouver: Copy

SANAEI M., SAHEBI SH., HAJ SEYYED JAVADI H.. J-Armendariz Rings. JOURNAL OF MATHEMATICAL EXTENSION. 2018 [cited 2021June24];12(2):63-72. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=668570



IEEE: Copy

SANAEI, M., SAHEBI, S., HAJ SEYYED JAVADI, H., 2018. J-Armendariz Rings. JOURNAL OF MATHEMATICAL EXTENSION, [online] 12(2), pp.63-72. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=668570.



 
  pdf-File
Yearly Visit 31
 
 
Latest on Blog
Enter SID Blog